Report on Day Two...
The Duromine didn't seem to affect my sleep at all. It was the same pattern as it has been most nights for a while now, get to sleep fairly easily, stay asleep until 5 am, an hour of restless tossing and turning and short periods of drifting off, then another hour of lying awake before I get up. And none of the 'cotton mouth' that a majority of users seem to get.
It was my day at TAFE. I always do a lot of walking on that day, over 10,000 steps just getting from place to place, but today it seemed harder than usual. Hills were exhausting. I chose to walk up three flights of stairs instead of taking the lift, normally that wouldn't challenge me much. Today it left me with jelly legs and out of breath! Unfortunate if I get less energy rather than the boundless amounts most people seem to get! I've been on the forums and it has happened to a few people. Like all side effects it should pass - I hope.
The actual promise of the diet pill is as a appetite suppressant. It seems to be doing that, a bit. I've eaten lots of small meals and snacks over the day. I definitely get hungry. But I can eat a smaller amount and be satisfied. And I haven't been tempted by junk. No apparent cravings.
A possible alternative cause of the tiredness is that I actually started eating healthy on Tuesday, a day before starting the pills (because you have to take them first thing and I didn't get them until late morning) so this is day three of no sugar or junk food. Could be withdrawal? Or the lower calories, but I am definitely still eating a reasonable amount of food. I want to eat a bit less, still getting too hungry between meals.
Anyway, I'm hoping that the weakness will pass. I'm due to increase my dosage after the first week, so that will be interesting to see if the appetite or side effects change. I can always drop back to the lower dose if that works for me better.
Here is the nice bench I sit on at lunchtime at TAFE, about the only pretty spot in the rather grim campus.
(Edit: Tim says he is crushingly tired the past few days and blames it on current pollen count or pollution from burn-off, so my jelly legs and lack of energy could be environmentally caused.)